MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed that a perceval plus valve size s was implanted in the patient on (b)(6) 2025.Reportedly, the valve was explanted the day after, on (b)(6) 2025.According to the report provided, the prosthesis had been implanted during a double valve replacement (dvr) procedure, following a mitral valve replacement using a valve from an epic 29 mm valve.Based on the information received, difficulties were encountered during the deployment of the perceval valve, with significant force required to operate the relyon delivery system.Despite this, the procedure was completed successfully after confirming that the perceval valve was properly aligned.On the first postoperative day, an echocardiogram revealed a paravalvular leak (pvl) associated with the perceval prosthesis.A subsequent ct scan confirmed the presence of stent infolding.Therefore, the perceval prosthesis was explanted and replaced with mosaic size 19 valve.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is retrieving further information from the site.A follow-up report will be provided upon availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Manufacturer attempted to follow up with the site, but no further information has yet been received.Since limited information is available and the device was not returned for further investigation, a definitive root cause of the reported event cannot be established at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22236609
Report Number3004478276-2025-00148
Device Sequence Number21076875
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)290105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale